# SDR ASAA2017011219353

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,714 hours, 11,643 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: Rt Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR INLET ACTUATOR DEFLECTOR DOOR SPONGY. ACFT GROUNDED.  PERFORMED BITE TEST AMM TASK 21-61-00-700-806-002, NO DEFECTS NOTED. DEFLECTOR DOOR OPS NORMAL AND SECURE IN DEPLOYED POSITION. OK FOR CONTINUED SERVICE.
